Journal of Soviet Mathematics

, Volume 29, Issue 6, pp 1699–1713 | Cite as

Algorithm of shifts for optimal structural schedules

  • K. V. Shakhbazyan
Article
  • 16 Downloads

Abstract

The following problem is solved. Multiset J is given. Find the permutation of its elements that minimizes the value of functional ƒ defined on all permutations of multiset J. Restrictions on functional ƒ are formulated under which the solution is obtained with the aid of the algorithm of shifts with complexity O(¦B(J)¦2¦J¦) of computations of the values of functional ƒ. It is proved that functional\(f_\Sigma = \sum\limits_{i = 1}^P {\lambda _i (t_i )} \) satisfies the formulated conditions, and the algorithm of shifts is applicable to it.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literature cited

  1. 1.
    K. V. Shakhbazyan, “Solution of two sequencing problems,” J. Sov. Math. (this issue).Google Scholar
  2. 2.
    K. V. Shakhbazyan, “Ordering of a structural set of activities that minimizes the total penalty,” J. Sov. Math.,20, No. 2 (1982).Google Scholar

Copyright information

© Plenum Publishing Corporation 1985

Authors and Affiliations

  • K. V. Shakhbazyan

There are no affiliations available

Personalised recommendations